# SDR C1HA200494001

- Difficulty date: May 8, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR LEVER FAILED TO MOVE UP AT DEPARTURE AT CANCUN COM 2.32.23 RUN CONFIRMED FAILURE OF MECHANIC LATCH.  PERFORMED LEVER LOCK TEST MM 32-31-11 OPS CHECKS GOOD
